# SDR DALA2022021701097

- Difficulty date: February 13, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 105,073 hours, 15,426 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 195 ENTRY DOOR ARMING LEVER HARD TO OPERATE / LOCATIONS:01L, CORRECTIVE ACTION: RE-ATTACHED TRIM. OPS CHK PER B767 AMM 52-11. (2120728)
